# SDR GUUA94252030610A

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 27,319 hours, 34,386 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 114810045
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9303 LWB/CLE PILOT REPORTED LEFT MAIN GEAR CAM DOOR ASSEMBLY ON INBOARD GEAR DOOR BROKEN.  INSTALLED NEW CAM DOOR ASSEMBLY ON LEFT MAIN GEAR INBOARD GEAR DOOR.
